Couldn't find what you looking for?

TRY OUR SEARCH!

Last month I had a car crush. I had a few fractures, been in hospital for a few weeks, got out, but in the bad pain. I tried with ice, some natural products, even acupuncture and nothing happened. Now I am doing Tramadol and Codeine together. I am so sick and tired of nature. What effects will I have?

Loading...

I had the same question few months ago. But, unfortunately there was no one to give me an answer, so I had to try by myself. Possible effects of Tramadol and Codeine combination can be constipation, tiredness and somnolence. If you maintain the dosage that was prescribed and use them together as doctor said, you wont have any problems. But if you notice anything unusual, contact your doctor.
Reply

Loading...

It would be dangerous to combine these two drugs without supervision from a doctor, as both drugs depress the respiratory system and taking them together is likely to increase this effect. This is a common cause of death with opiate drug abuse especially when taken at higher doses or when combined with alcohol or sleeping tablets.
Reply

Loading...

I have taken daily 500~800MG Codeine Contin combined with 100~400mg Tramadol HCL for the better part of 4 years now; on a really bad day I'll add 5~30mg of Morphine Sulfate (5mg increments) and or 16mg of Dilauted. (4mg Increments) and/or 100ug of Fentanyl (transdermal) I have no noticeable euphoric sensations (ie i don't get high) but the pain is significantly reduced. That said any True Narcotic (opiate/opioid) (synthetic or natural) can have sever side effects for a person with low tolerance If an average joe were to take what I take on an average day to relieve pain they would probably go out of their minds for several days and becoming extremely sick or die...
Reply

Loading...

> You're an id**t.
It sounds like:
A) You aren't a doctor
and
B) That person you called an id**t has SERIOUS chronic pain and has probably been given these dosages by a doctor. Tolerance grows over time and some doctors fight that with quantity rather than switching to even more serious drugs.
Reply

Loading...

You should be absolutley fine. I've been taking Tramadol and Codeine for a while now and sometimes i feel a little washed pot...thats all !!

Reply

Loading...

COULD BE HALUCINATIONS---VOMITING ETC OR BREATHING DIFFICULTY OR TOTAL COLLAPSE-----i FELT QUITE ILL FOR A FEW DAYS
Reply

Loading...


i am suffering the effects no i have had dizziness vomiting, sleep terrors, hallucinations, breathing difficulties and chest pain, palpitations, my last dose was 2 days ago and im still suffering
Reply

Loading...

Yes that is true sound advise.you obviously have a high tolerance.good luck andcall the best
Reply

Loading...

Would it be ok to take a 50 milligram Tramadol 3 hours after taking a 60 milligram codiene ,,thanks
Reply

Loading...

Yes , I am prescribed this for my back pain .
Reply

Loading...

Yes, the tramadol would be almost completely out of your system.
Reply

Loading...

Thank u :) for sharing the above :) I'm in pain have ramen codeine and was think tramadol as well but will just have to handle the pain :) got cows to milk soon and have been in the cow shed for the last 9 hours as drying off cows :/ I so so saw :/
Reply

Loading...